# SDR DL757010405

- Difficulty date: March 12, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 10,345 hours, 4,840 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT FLT. ATTNDS. RERORTED OIL ODOR IN AFT GALLEY.  APU WAS NOT RUNNING.  UPON FLT ARRIVAL AND AFTER 15/30 MINS. FROM ENG SHUTDOWN INSPS OF INLET/EXHAUST AND EXTERNAL LEAKS OF BOTH ENG OK. BOTH ENGS OIL QTY CK FULL -MTC FOUND NO HISTORY CHAPTS 21-36  OR ENGS GROUPS ATA -OIL CONSUMPTION RECORDS GOOD -NO ODORS AT GATE MCO-INSP OF AFT GALLEY AND EQ. OK.
